# SDR CA050928001

- Difficulty date: September 23, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 18,787 hours
- Engine: Pwa PT6A28
- Propeller: Mcauly 4HFR34C762
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Part time: 19,662 hours, 21,955 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A SPECIAL INSPECTION AFTER FINDING DAMAGE ON ANOTHER AIRCRAFT, (SDR 20050829003) THE SAME TWO AREAS OF THE AFT PRESSURE BULKHEAD WERE FOUND CHAFED BY THE TWO INTERCOSTALS ADJACENT TO THE TAIL ACCESS DOOR. NDT WAS COMPLETED AND THERE WERE NO CRACKS FOUND. THE INTERCOSTALS WERE TRIMMED BACK TO MAINTAIN A CLEARANCE WHEN THE AIRCRAFT IS PRESSURIZED AND PREVENT FURTHER CHAFING AND POSSIBLE CRACKING. WE HAVE SET UP A FLEET CAMPAIGN TO INSPECT ALL OF OUR AIRCRAFT AS THEY COME DUE FOR THEIR NEXT PHASE INSPECTION.
